3 doctors weighed in:
How to heal a bad skin reaction caused my retinol?
3 doctors weighed in

Dr. M. Christine Lee
Dermatology
2 doctors agree
In brief: Cortisone cream
Retinol can cause dryness, irritation and burning.
Stop using the product, apply Hydrocortisone cream and moisturizer that contains no glycolic acid or retinoid (ie: cetaphil, cerave, aveeno). You may need a stronger prescription topical steroid from your doctor if the Hydrocortisone doesn't help.

In brief: Cortisone cream
Retinol can cause dryness, irritation and burning.
Stop using the product, apply Hydrocortisone cream and moisturizer that contains no glycolic acid or retinoid (ie: cetaphil, cerave, aveeno). You may need a stronger prescription topical steroid from your doctor if the Hydrocortisone doesn't help.
Dr. M. Christine Lee
Dr. M. Christine Lee
Thank
1 comment
Dr. Ralph Morgan Lewis
Remember topical steroids can cause problems if overused. Apply only a small amount sufficient to cover the area with a thin film (More is not better). Caution around the eyes as steroids can cause cataracts.
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors